Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Dry skin, acne spots, eczema on neck, chest. Taking femulen. Treatment for symptoms?

hi there i do suffer from dry skin but never spots however the last few months i notice spots develop on my face some are acne type some are itchy like exema (which i had as a child and have in small areas occasionally) but this has been constant and they are on my neck and above my chest too and my head is always itchy, the only thing that has changed is i went back onto femulen although i d stopped taking it for a year i had been on it before for 6 years so am mistified as to whats going on?
Asked On : Wed, 12 Dec 2012
Answers:  2 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Dry skin.eczema on face and neck along with the itching on the scalp indicates seborrhic dermatitis.go for ketaconazole shampoo fo r the heaf.moisteriser for face along with application of keto-b ointment over the spots can cure it
Answered: Wed, 7 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor